Defibitely dont recommend coming straight off them-I did that last month and was ok for about 12 days but have had to go back on them because I became ill again.Its always best to discuss with your doctor if you want to come off them .He/she will be able to monitor how you react and take you down slowly.
Hello husband 2010. Just to add my thoughts, mirtazapine needs to be tapered of from. I'm currently on a high dose, 135 mg, and If I don't take my full dose, I can feel it. Say I only take 90mg. I become restless, not anxious though. Thats just not by stopping mirtazapine, thats just from not taking the full amount, so again, I' certainly not be stopping it abruptly.best to you.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Posted 9 Mar 2010 • 2 answers
Posted 13 Apr 2011 • 2 answers
Posted 31 Jul 2013 • 1 answer
Posted 28 Apr 2015 • 1 answer